Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coherent and saturated collections


Author: G. T. Whyburn
Journal: Trans. Amer. Math. Soc. 57 (1945), 287-298
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0011544-X
MathSciNet review: 0011544
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Whyburn, Non-separated cuttings of connected point sets, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 444-454. MR 1501599
  • [2] G. T. Whyburn, Non-alternating transformations, Amer. J. Math. vol. 56 (1934) pp. 294-302. MR 1507021
  • [3] D. W. Hall and G. E. Schweigert, Non-n-alternating transformations, Duke Math. J. vol. 3 (1937) pp. 623-626. MR 1546016
  • [4] J. F. Wardwell, Non-separating transformations, Duke Math. J. vol. 2 (1936) pp. 745-750. MR 1545966
  • [5] A. D. Wallace, Concerning relatively non-alternating transformations, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 182-185. MR 0004131 (2:325b)
  • [6] P. A. White, On certain relatively non-alternating transformations, Bull. Amer. Math. Soc. abstract 46-5-347.
  • [7] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 416-428. MR 1501320
  • [8] G. T. Whyburn, Local separating points of continua, Monatshefte für Mathematik und Physik vol. 36 (1929) pp. 305-314. See Theorem 10E. MR 1549688
  • [9] J. H. Roberts, Concerning non-dense plane continua, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 6-30. MR 1501524
  • [10] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932, p. 446. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0011544-X
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society